MathSciNet Relay Station
MathSciNet bibliographic data
MR1501667 11D41 (05E05)
Simmons, H. A. Classes of maximum numbers and minimum numbers that are associated with certain symmetric equations in $n$ reciprocals. Trans. Amer. Math. Soc. 34 (1932), no. 4, 876–907.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement